# SDR 2021FA0000031

- Difficulty date: February 3, 2021
- Submitted: February 3, 2021
- Operation: General aviation
- Aircraft: N243TB
- Make and model: Snias AS350B3
- Aircraft serial: 7846
- Aircraft time: 280 hours
- Engine: Tmeca ARRIEL2C
- Engine time: 280 hours
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Mast
- Part number: 350A37129004
- Part serial: FR2227
- Condition: Cracked
- Location: Main Rotor
- Part time: 280 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE PERFORMANCE OF AN ANNUAL AIRFRAME INSPECTION AND SUPPLEMENTAL 6 YEAR INSPECTION OF THE MAIN ROTOR MAST.  DURING INSPECTION OF THE MAIN ROTOR MAST (REMOVED) IT WAS NOTED THAT THERE WAS A CRACK ON THE LOWER PORTION OF THE MAST JUST ABOVE WHERE IT ATTACHES TO THE EPICYCLIC GEAR ASSEMBLY.  THIS WAS CONFIRMED BY NDT AS WELL.  PREVIOUS AC HISTORY, ON 25 NOVEMBER 2019 AT AC TT 213.0 THE AIRCRAFT UNDERWENT AN INSPECTION FOR A HARD LANDING IAW MSM 05-50-00, 6-5B AND 05-50-00, 6-25.
